# SDR 04FDEA02548

- Difficulty date: August 23, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 39,847 hours, 14,230 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: A5377866920600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO COMPARTMENT AFT MANHOLE BETWEEN FR38.1 AND FR38.2 ON THE LT SIDE OF THE MANHOLE BETWEEN STR55 AND STR53RT.  EXISTING POCKETS REPAIRED WITH EXTERNAL DOUBLER.  REPAIRED POCKETS AND NEW POCKETS FOUND WITH CORROSION MORE THAN 50 PERCENT OF FITTING THICKNESS.**** S/D COMING ****
